Existence of minimizers for some coupled nonlinear Schrödinger equations

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The existence and nonexistence of minimizers for two minimizing problems are considered. These problems are related to three coupled nonlinear Schrödinger equations which appear in the field of nonlinear optics. We observe the relationship between two minimizing problems and also study the asymptotic behavior when the coefficient standing for the nonlocal nonlinearity tend to 0.

Original languageEnglish
Pages (from-to)143-164
Number of pages22
JournalSpringer INdAM Series
Volume2
DOIs
Publication statusPublished - 2013 Jan 1
Externally publishedYes

Fingerprint

Minimizer
Nonlinear Equations
Nonlinear Optics
Nonexistence
Asymptotic Behavior
Nonlinearity
Tend
Coefficient

Keywords

  • Minimization problem
  • Nonlocal nonlinearity
  • Two constraints conditions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Existence of minimizers for some coupled nonlinear Schrödinger equations. / Ikoma, Norihisa.

In: Springer INdAM Series, Vol. 2, 01.01.2013, p. 143-164.

Research output: Contribution to journalArticle

@article{730b0ea768bf482eb0e62baf8b9050bf,
title = "Existence of minimizers for some coupled nonlinear Schr{\"o}dinger equations",
abstract = "The existence and nonexistence of minimizers for two minimizing problems are considered. These problems are related to three coupled nonlinear Schr{\"o}dinger equations which appear in the field of nonlinear optics. We observe the relationship between two minimizing problems and also study the asymptotic behavior when the coefficient standing for the nonlocal nonlinearity tend to 0.",
keywords = "Minimization problem, Nonlocal nonlinearity, Two constraints conditions",
author = "Norihisa Ikoma",
year = "2013",
month = "1",
day = "1",
doi = "10.1007/978-88-470-2841-8_10",
language = "English",
volume = "2",
pages = "143--164",
journal = "Springer INdAM Series",
issn = "2281-518X",
publisher = "Springer International Publishing AG",

}

TY - JOUR

T1 - Existence of minimizers for some coupled nonlinear Schrödinger equations

AU - Ikoma, Norihisa

PY - 2013/1/1

Y1 - 2013/1/1

N2 - The existence and nonexistence of minimizers for two minimizing problems are considered. These problems are related to three coupled nonlinear Schrödinger equations which appear in the field of nonlinear optics. We observe the relationship between two minimizing problems and also study the asymptotic behavior when the coefficient standing for the nonlocal nonlinearity tend to 0.

AB - The existence and nonexistence of minimizers for two minimizing problems are considered. These problems are related to three coupled nonlinear Schrödinger equations which appear in the field of nonlinear optics. We observe the relationship between two minimizing problems and also study the asymptotic behavior when the coefficient standing for the nonlocal nonlinearity tend to 0.

KW - Minimization problem

KW - Nonlocal nonlinearity

KW - Two constraints conditions

UR - http://www.scopus.com/inward/record.url?scp=84975515516&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84975515516&partnerID=8YFLogxK

U2 - 10.1007/978-88-470-2841-8_10

DO - 10.1007/978-88-470-2841-8_10

M3 - Article

VL - 2

SP - 143

EP - 164

JO - Springer INdAM Series

JF - Springer INdAM Series

SN - 2281-518X

ER -